lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Images of function and distribution spaces under the Bargmann transform
Linnaeus University, Faculty of Technology, Department of Mathematics. (Matematisk modellering, Center för avancerade studier, ICMM)ORCID iD: 0000-0003-1921-8168
2017 (English)In: Journal of Pseudo-Differential Operators and Applications, ISSN 1662-9981, E-ISSN 1662-999X, Vol. 8, no 1, p. 83-139Article in journal (Refereed) Published
Abstract [en]

Weconsiderabroadfamilyoftestfunctionspacesandtheirdual(distribu- tion) spaces. The family includes Gelfand–Shilov spaces, and a family of test function spaces introduced by Pilipovic ́. We deduce different characterizations of such spaces, especially under the Bargmann transform and the Short-time Fourier transform. The family also include a test function space, whose dual space is mapped by the Bargmann transform bijectively to the set of entire functions. 

Place, publisher, year, edition, pages
Springer, 2017. Vol. 8, no 1, p. 83-139
Keyword [en]
Gelfand–Shilov estimates, Pilipovic ́ spaces, Ultradistributions, Bargmann transform
National Category
Mathematical Analysis
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-61868DOI: 10.1007/s11868-016-0165-9ISI: 000394537800005OAI: oai:DiVA.org:lnu-61868DiVA: diva2:1084980
Projects
Matematisk modellering, ICMM
Available from: 2017-03-27 Created: 2017-03-27 Last updated: 2017-05-23Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textfulltext (read only)

Authority records BETA

Toft, Joachim

Search in DiVA

By author/editor
Toft, Joachim
By organisation
Department of Mathematics
In the same journal
Journal of Pseudo-Differential Operators and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 245 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf